# SDR SCNA20171216311

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N715SY
- Make and model: Boeing 737752
- Aircraft serial: 33787
- Aircraft time: 44,125 hours, 22,171 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Shorted
- Location: Lav Mirror Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ELECTRICAL ODOR 2L AFT LAV, RAN QRH AND DIVERTED. SHORT FOUND IN MIRROR LIGHT IN THE L2 LAVATORY,  COLLARED THE CIRCUIT BREAKER.  REMOVED AND REPLACED THE BALLAST. CHECKED GOOD. OK FOR SERVICE.
